# SDR SIMA20140425001

- Difficulty date: April 25, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 30,766 hours, 26,626 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER`S SMOKE GOGGLES DAMAGED.  R & R OBSERVER'S SMOKE GOGGLE IAW AMM 35-10-00, NO FURTHER FAULTS.
